MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient experienced pain in the knee while using the bhs assembly.The patient did not indicate the pain level.
 
Additional Manufacturer Narrative
The device was not returned to highridge medical for evaluation; therefore no product evaluation has been conducted.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event were not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report.Additional information in b5: event description, d8-9, g3, h2 and h3, h6: component, investigation type, findings, and conclusions and h10: additional narrative.The bhs unit was received for evaluation.A visual inspection of the customer¿s returned product was performed.Included was a bhs controller part no.1068234 with serial no.(b)(6) received in a shipping box appearing to be in good condition from the visual/cosmetic point of view.The compliance data was downloaded for the bhs controller, and a copy is included in the complaint attachments section.The compliance data indicates that the unit treated for 3 hours and was used for 1 day.The dhr review indicates that the unit was manufactured on june 11, 2025.The unit ran burn-in with sample coil stand alone for ten (10) hours with ac adapter and (10) hours without an ac adapter without a problem.No abnormal condition reported on dhr and compliance data.The failure was not confirmed for the reported condition of "pain in knee from bhs".The controller was tested and operated as intended.Review of complaint history identified (25) total complaints from (july 3, 2024) to (july 3, 2025) for pn: (1068234) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found and that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault conditions could be found and confirmed.Therefore, no further actions are required currently.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain in the knee while using the bhs assembly.The patient did not indicate the pain level.No further consequences were reported.The bhs assembly and coil were returned for evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22679140
Report Number0002242816-2025-00092
Device Sequence Number8864590
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient EthnicityNon Hispanic